# SDR GTIA2024040938055

- Difficulty date: April 7, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N955NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10812
- Aircraft time: 7,398 hours, 3,087 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Part number: UNKNOWN
- Condition: Missing
- Location: Fwd Megaphone
- Component: Megaphone
- Component part number: A3061402
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGA PHONE MISSING VOLUME KNOB-R/R MEGAPHONE IAW AMM 25-65-51 OPS CHECK GOOD.
